# SDR SWAA961081

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKEY ODOR NOTED IN AFT GALLEY AREA, BUT NO VISIBLE SMOKE.  INSPECTED AFT GALLEY COFFEEMAKERS AND C/B PANEL, NO DISCREPANCIES NOTED.
